Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Pain in the eyes, headache. Is this due to head bath? Taking meftal forte

Hi Doc i hav been suffering from eye pricking often and to tolerate the pain i m taking meftal forte 500 mg. But this is for temporary relief only. after a while i m getting the pain in my eyes again. i need to know the reason for the pain. I Hav this problem since my childhood. i hav even checked the doctor but they said it nothing. But i feel whether it is due entrapment of water inside my head while taking head bath and also while sleeping my whole hair got wet and there are chances of entrapment of water inside my head. Is this the reason for it. Give me solution i cant concentrate in my work... eye pricking accompanied with head ache
Asked On : Mon, 6 Aug 2012
Answers:  2 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi, K.R.Ranga,
Thanks for query.
It seems that you might have some problem in your eyes like refraction of error,eye strain.
It is also possible that oyu might have some sinus problem giving rise to this problem.
G for x ray Para Nasal Sinus to rule out sinusitis.
Headache due to head bath and etrapment of water,there is nothing true in it.
Ok and bye.
Answered: Mon, 6 Aug 2012
I find this answer helpful
OBGYN Dr. Reji. D's  Response
hi welcome to HCM FORUM
your head ache can be due to either vascular head ache or both cases needs detailed evaluation (since it is a chronic one).so it is better to consult a neurologist.don't worry both can be treated completly
thanking u
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor